I have been on antidepressants to help my MS for years. I began Viibryd a couple of months ago, but never increased to 40mg dose. I have more energy than I have had in years, but problems sleeping and racing thoughts kept me from going above 20 mg. Now I am wondering if 40mg might actually help?
Hello Happy but tired. It might sound old fashioned but yes or no. It really depends on the individual. If you believe that the increase might be of help you, I'd give a try. Then, if for reasons such as side effects are making it uncomfortable, meaning more pain and little gain, you could go back on the previous dose of 20mg. Regards pledge
Hi, generally if you increase the dose of a medication that you are experiencing side effects with, the side effects will worsen. Of course it isn't always the case, but certainly a high probability. It may be more productive to have a combination of medications as side effects will be less. That is what my psychiatrist recommended for me - 2 different antidepressants. And they work very well together. Just a thought...
As has been said your results are going to vary from all of ours; however, I would like to make the following suggestion about the sleeping issues; talk to your doctor about a sleep aid.
I was unable to overcome this particular side-effect and I was not willing to give up all the positive effects of Viibryd. My doctor prescribed 30mg of Temazepam (Restoril) for me nightly. Normally, this drug is used for 6-8 days as it is highly addicting. I have been on it for over a year and without it I really don't sleep well. I will take the addiction to get the other benefits.
Again, your results will vary and you doctor may use a totally different drug at a totally different dosage, but it is work the effort if you like the other positive effects of Viibryd.
Hello, Sorry I did not see your question until now. I have been at 40 mg for two months. Viibryd has been an amazing benefit in my life. My Dr did prescribe a small Clonazepam dose which has resolved slleep problems. I hope that if you have since gone to 40 mg you've had a positive experience. I wish you well.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 2 answers
Posted 12 Aug 2010 • 8 answers
Posted 2 Nov 2012 • 3 answers
Posted 31 Dec 2013 • 2 answers
Viibryd - I've taken many antidepressants over the past 30 years. My doctor just bumped my Vibyrd up
Posted 14 May 2014 • 1 answer